Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 3, Pages 355-368
http://dx.doi.org/10.1155/S104895339800029X

Some reflections on the Renewal-theory paradox in queueing theory

1Florida Atlantic University, Department of Computer Science and Engineering, Boca Raton 33431-0991, FL, USA
2The University of Texas at Dallas, School of Management, P.O. Box 830688, Richardson 75083-0688, TX, USA
3The University of Tennessee, Management Science Program, College of Business Admin, Knoxville 37996-0562, TN, USA

Received 1 October 1997; Revised 1 January 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert B. Cooper, Shun-Chen Niu, and Mandyam M. Srinivasan, “Some reflections on the Renewal-theory paradox in queueing theory,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 355-368, 1998. doi:10.1155/S104895339800029X